Jump to content

Photo

Accutane Memory Loss?

aha alpha hydroxy acid

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 skyzo

skyzo

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 07-October 08

Posted 26 November 2008 - 07:19 PM

Hi, Ive been on Claravis(Accutane) 40mg a day for 2 months now, and started noticing about a month ago that my short term memory is suffering. I will forget really simple things all the time, like where i put a pen, or the name of someone I just heard 10 minutes ago. I also forget what day it is at least twice a week. Im kinda worried because I have SAT and ACT coming up real soon, and I dont want to forget everything I know. Is this a symptom of accutane or do I have like a brain tumor or something haha.
Thanks...

#2 Yo Adrienne!

Yo Adrienne!

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 753
    Gallery Images: 5
    Blog Entries: 2
    Likes: 4
About Me
  • Joined: 21-October 08

Posted 26 November 2008 - 10:19 PM

yeah it might be a side effect of the accutane... you should contact your doctor ASAP... accutane can have some VERY serious side effects... so you dont want to take any chances

#3 skyzo

skyzo

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 07-October 08

Posted 26 November 2008 - 11:27 PM

I have looked into it some, and apparently it is a side effect of accutane, and some people have the same exact problem as me. I really dont want to quick accutane because of this, because my acne was horrible once, and its starting to look decent. I think im gonna wait it out some and see if it gets worse, because right now i can handle it, its just forgetting simple things, and mixing words up every once in awhile. if it gets any worse though, i might have to do something.

#4 crazian

crazian

    Let's all kill acne together.

  • Veteran Members
  • Posts & Likes
    Posts: 255
    Likes: 1
About Me
  • Joined: 25-November 07

Posted 27 November 2008 - 12:05 AM

I suffered memory loss also and I scored a 29 on my ACT before I took accutane, then a few months into accutane I took it again and got a 25.

My

Epic

Regimen



Accutane Once A Day
Wash your face!


"Sometimes i like to pretend that my acne is a bunch of koala's. That way, my acne isn't so bad anymore."-Tyler Evans

寂しいγͺγ‚‰ζ•™γˆγ¦δΈŠγ’γ‚‹γ€‚
------------------------------------------------------------------------------------------
------------------------------------------------------------------------------------------
------------------------------------------------------------------------------------------
------------------------------------------------------------------------------------------

#5 Wynne

Wynne

    Look into kitty's eyes....you're feeling polite and kind

  • Veteran Members
  • Posts & Likes
    Posts: 16,939
    Likes: 121
About Me
  • Joined: 15-April 07

Posted 27 November 2008 - 09:56 AM

Talk to your doctor about a lower dose or discontinuing it altogether. Your brain is one of your most important possessions!

Take responsibility for your health; read the full prescribing information for any medication you take and understand that not all risks or potential side effects will likely ever be fully known.

=Regimen: Cetaphil Sensitive Skin Bar & Avon Anew Advanced Clinical Retexturizing Peel every day & Queen Helene Mint Julep mask weekly=
*Glycolic Acid Product Recommendations *What to do with a cyst/pimple/zit

Wynne 2.9Beta Harder, Better, Faster, Stronger

Please ask questions on the boards, not via PM. That way all benefit. Thanks!


#6 iamnotemo

iamnotemo

    Hi

  • Veteran Members
  • Posts & Likes
    Posts: 287
    Likes: 6
About Me
  • Joined: 14-May 08

Posted 29 November 2008 - 12:33 AM

oh wow, maybe you should get off it the week before your SAT. You wouldn't want to sacrifice something so major. Good luck on your tests!
"I like to see people reunited, I like to see people run to each other, I like the kissing and the crying, I like the impatience, the stories that the mouth can't tell fast enough, the ears that aren't big enough, the eyes that can't take in all of the change, I like the hugging, the bringing together, the end of missing someone."

#7 Jonnycee

Jonnycee

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Joined: 22-November 08

Posted 01 December 2008 - 12:53 AM

Yeah, i've definatley experienced this. But it was only temporary and lasted the first month of my course. Are you feeling tired? could have something to do with this and that would also cause a lack of concentration. Im nearly 3 months into my course and my memory has improved and tiredness gone..


#8 PeRsiSteD

PeRsiSteD

    Junior Member

  • Members
  • Posts & Likes
    Posts: 55
    Gallery Images: 2
    Likes: 0
About Me
  • Joined: 28-November 08

Posted 01 December 2008 - 07:26 PM

I wouldn't be to sure about the memory loss until i get off the tane but i have noticed that i forget little stuff that i wouldn't have forgotten before i was on tane....
"It is your attitude at the beginning of the task that determines Success or Failure".

"It Pays to be a Winner".

#9 amethystdream

amethystdream

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Blog Entries: 24
    Likes: 0
About Me
  • Joined: 15-August 10

Posted 18 September 2010 - 07:05 AM

I am also suffering from memory loss and I have been feeling tired mentally. What sucks is that I started a new job and I have been forgetting important details. My co-workers are getting frustrating at me, with the mistakes I make. (or maybe they are overreacting, because at least I correct them and ask when I have questions). Right now I feel pressure in my head. This is my second month. I don't want to quit because it is working.

I don't know if is safe to take Tynenol/Panadol to relieve the headache.

What do you suggest?
My Accutane (Claravis) Log:

Started on August 13, 2010 (Friday)

First Month 50mg August
Second Month 50 mg September
Third Month 50 mg October
Fourth Month 50 mg November
Fifth Month 50 mg December

Treatment ended on December 13, 2011

August 2011

Started Obagi Regime and Blue Light Peels. (5 peels in total) Only 4 left.